MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported through a direct call from the customer to the emergency support program that during use, the intra-aortic balloon (iab) had a leak and needed clarification on clamping the tubing after a balloon leak.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Additional information: due to characterization limit e1 (event site name: (b)(6)).A supplemental report will be submitted upon completion of our investigation.Complaint id# (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 (type of investigation).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h11.Corrected field: d7a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b1, b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11 no decon or visual inspection performed since product was not returned and could not be evaluated.A customer complaint was received via a direct call to the emergency support program regarding clarification on clamping helium tubing after a balloon leak.The rn reported that after observing blood in the helium tubing, he stopped the pump and clamped the tubing, but later received conflicting instructions from the cardiologist.The nurse requested clarification and documentation to update hospital policy.Correct steps were reviewed: place the pump in standby, disconnect the extender tubing, and then clamp the extracorporeal helium tubing.Supporting resources were provided via email and show pad, and arrangements were made to return the catheter for product surveillance.No patient harm or injury was reported.Based on the description, the balloon had a leak in the helium tubing, however it is impossible to define how the failure may have occurred since the product was not returned for evaluation.The device was requested to sent for evaluation ad a catheter kit was sent to the customer.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23360808
Report Number2248146-2025-0000646
Device Sequence Number9201940
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000453789(17)280217(11)250217
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000453789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/23/2025
12/17/2025
12/22/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date10/23/2025
12/18/2025
12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age29 YR
Patient SexMale
Patient Weight87 KG